deeschmee Posted August 10, 2010 Share Posted August 10, 2010 As usual! Prior to starting 37.5mg of Effexor XR I was feeling foggy-headed much like I smoked a big fat joint only I DIDNT! My primary said it was from stress. Well now after four days of taking Effexor (I know I wont feel results yet) I still got the foggy head really bad. So bad that I have to concentrate on acting normal.So bad that (I work as a cashier) within a period of approx. 2 1/2 months I have had 3 cash descrepancies-one right before my Dr took me out for a week and one when I came back. The maximum allowed in a 90 day periood is 3 and then you get terminated. So now I am waiting to see if I will get fired from a lousy minimum wage job because I cant seem to pull it together! No pity please just advice or coping skills or anything you got would be appreciated! Thank you in advance! :0) Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.